# SDR SIMA1811

- Difficulty date: June 29, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21179662
- Part serial: 108393
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

JFK - FLT 5043 - PRESSURIZATION DIFFERENTIAL PRESSURE INDICATOR INOPERATIVE.  CABIN ALTITUDE AND CABIN RATE OF CHANGE ERRATIC.  UNABLE TO DETERMINE DIFFERENTIAL PRESSURE IN CABIN.  ITEM DEFERRED IAW MEL 21-5-2.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW SAAB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
